# SDR AALA20001366

- Difficulty date: August 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT AFT DOOR INOPERATIVE.  RECONNECTED WIRES BEHIND LEFT AFT LAVATORY MIRROR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
